# SDR 03FDEA00165

- Difficulty date: February 24, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  FWD CARGO BAY ON SKIN  STA 640  STR 28L TO 28R  WL   149.    CORROSION FWD CARGO BAY ON SKIN  STA 640, STR 28L TO 28R, WL 149, FOUND TO BE OUT   OF LIMITS.  REPAIRED AREA PER SRM 53-30-1, 53-30-3, 51-30-2.
